Alert archive / Alabama / Small Craft Advisories in 2019
Small Craft Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 21, 2019, 4:09 AM CST. It took effect at Jan 22, 2019, 12:00 AM CST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2019, 4:09 AM CST (10:09 UTC)
- In effect from
- Jan 22, 2019, 12:00 AM CST
- Expired
- Jan 24, 2019, 3:26 AM CST
- In force
- 51 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
898 WHUS74 KMOB 211009 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 409 AM CST Mon Jan 21 2019 GMZ631-632-650-655-670-675-211815- /O.NEW.KMOB.SC.Y.0005.190122T0300Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 409 AM CST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 9 AM CST Thursday. * WINDS...Southeast at 18 to 23 knots. * WAVES/SEAS...Building to 9 to 11 feet well offshore and 6 to 8 feet near shore. Bays and Sounds increasing to 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
11 follow-up statements
967 WHUS74 KMOB 211750 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1150 AM CST Mon Jan 21 2019 GMZ631-632-650-655-670-675-220200- /O.CON.KMOB.SC.Y.0005.190122T0300Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1150 AM CST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... * WINDS...Southeast at 18 to 23 knots. * WAVES/SEAS...Building to 9 to 11 feet well offshore and 6 to 8 feet near shore. Waves over bays and sounds increasing to 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
178 WHUS74 KMOB 220148 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 748 PM CST Mon Jan 21 2019 GMZ631-632-650-655-670-675-221000- /O.EXT.KMOB.SC.Y.0005.190122T0600Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 748 PM CST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... * WINDS...Southeast at 18 to 23 knots. * WAVES/SEAS...Building to 9 to 11 feet well offshore and 6 to 8 feet near shore. Waves over bays and sounds increasing to 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
331 WHUS74 KMOB 221033 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 433 AM CST Tue Jan 22 2019 GMZ631-632-650-655-670-675-221845- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 433 AM CST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast at 18 to 23 knots. * WAVES/SEAS...Building to 9 to 11 feet well offshore and 6 to 8 feet near shore. Waves over bays and sounds increasing to 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
175 WHUS74 KMOB 221816 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1216 PM CST Tue Jan 22 2019 GMZ631-632-650-655-670-675-230200- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1216 PM CST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast at 18 to 23 knots. * WAVES/SEAS...Building to 9 to 11 feet well offshore and 6 to 8 feet near shore. Waves over bays and sounds increasing to 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
676 WHUS74 KMOB 222046 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 246 PM CST Tue Jan 22 2019 GMZ633>636-230500- /O.EXB.KMOB.SC.Y.0005.190123T1500Z-190124T0300Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 246 PM CST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST WEDNESDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 9 AM to 9 PM CST Wednesday. * WINDS...Southeast to south 18 to 23 knots. Frequent higher gusts. * WAVES....Building to around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630-230500- /O.EXA.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Northern Mobile Bay- 246 PM CST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 9 AM CST Thursday. * WINDS...Southeast to south 18 to 23 knots. Frequent higher gusts. * WAVES...Building to 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-230500- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 246 PM CST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast to south 20 to 25 knots, becoming northwest Wednesday night. Frequent higher gusts. * WAVES/SEAS...Building to 9 to 12 feet well offshore and 7 to 10 feet near shore. Waves 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
036 WHUS74 KMOB 230309 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 909 PM CST Tue Jan 22 2019 GMZ630>632-650-655-670-675-231115- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 909 PM CST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast to south 20 to 25 knots, becoming northwest Wednesday night. Frequent higher gusts. * WAVES/SEAS...Seas building to 9 to 12 feet well offshore and 7 to 10 feet near shore. Waves building to 3 to 4 feet over area bays. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ633>636-231115- /O.CON.KMOB.SC.Y.0005.190123T1500Z-190124T0300Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 909 PM CST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST WEDNESDAY... * WINDS...Southeast to south 18 to 23 knots. Frequent higher gusts. * WAVES....Building to around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
445 WHUS74 KMOB 230843 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 243 AM CST Wed Jan 23 2019 GMZ631-632-650-655-670-675-232000- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-190123T1500Z/ /O.NEW.KMOB.GL.W.0002.190123T1500Z-190124T0600Z/ /O.NEW.KMOB.SC.Y.0006.190124T0600Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 243 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... The National Weather Service in Mobile has issued a Gale Warning, which is in effect from 9 AM this morning to midnight CST tonight. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from midnight tonight to 9 AM CST Thursday. * WINDS...Southeast to south 20 to 30 knots with frequent gusts to gale force becoming northwest early tonight. * WAVES/SEAS...Seas building to 9 to 12 feet well offshore and 7 to 10 feet near shore. Waves building to 3 to 4 feet over area bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ633>636-232000- /O.EXT.KMOB.SC.Y.0005.190123T1500Z-190124T0600Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 243 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WINDS...Southeast to south 20 to 25 knots with higher gusts. * WAVES....Building to around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630-232000- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Northern Mobile Bay- 243 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast to south 20 to 25 knots with higher gusts. becoming northwest early tonight. * WAVES/SEAS...Waves building to 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
757 WHUS74 KMOB 231604 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1004 AM CST Wed Jan 23 2019 GMZ631-632-650-655-670-675-240100- /O.CON.KMOB.GL.W.0002.000000T0000Z-190124T0600Z/ /O.CON.KMOB.SC.Y.0006.190124T0600Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1004 AM CST Wed Jan 23 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... * WINDS...Southeast to south 20 to 30 knots with frequent gusts to gale force becoming northwest. * WAVES/SEAS...Seas building to 9 to 12 feet well offshore and 7 to 10 feet near shore. Waves building to 3 to 4 feet over area bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ GMZ633>636-240100- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T0600Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1004 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...Southeast to south 20 to 25 knots with higher gusts. * WAVES....Building to 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630-240100- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Northern Mobile Bay- 1004 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast to south 20 to 25 knots with higher gusts. becoming northwest early tonight. * WAVES/SEAS...Waves building to 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
309 WHUS74 KMOB 240026 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 626 PM CST Wed Jan 23 2019 GMZ631-632-650-655-670-675-240830- /O.CAN.KMOB.GL.W.0002.000000T0000Z-190124T0600Z/ /O.EXT.KMOB.SC.Y.0006.190124T0026Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 626 PM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Mobile has cancelled the Gale Warning. * WINDS...Southeast to south 20 to 25 knots with occasional gusts to gale force becoming northwest. * WAVES/SEAS...Seas around 6 feet near shore to 11 feet well offshore. Waves 2 to 3 feet over area bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ633>636-240830- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 626 PM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast to south 20 to 25 knots with higher gusts. * WAVES....2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630-240830- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Northern Mobile Bay- 626 PM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast to south 20 to 25 knots with higher gusts. becoming northwest early tonight. * WAVES/SEAS...Waves 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
956 WHUS74 KMOB 240312 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 912 PM CST Wed Jan 23 2019 GMZ630-633>636-241115- /O.CON.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 912 PM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast to south 18 to 23 knots with higher gusts. * WAVES....2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-241115- /O.CON.KMOB.SC.Y.0006.000000T0000Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 912 PM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...Southeast to south 20 to 25 knots becoming northwest. * WAVES/SEAS...Seas around 6 feet near shore to 11 feet well offshore. Waves 2 to 3 feet over area bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
582 WHUS74 KMOB 240926 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 326 AM CST Thu Jan 24 2019 GMZ630-633>636-241030- /O.CAN.KMOB.SC.Y.0005.000000T0000Z-190124T1500Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 326 AM CST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Small Craft Advisory. Small craft should exercise caution. $$ GMZ650-655-670-675-241800- /O.EXT.KMOB.SC.Y.0006.000000T0000Z-190124T2100Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 326 AM CST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...Northwest to north 18 to 23 knots diminishing to 13 to 18 knots. * WAVES/SEAS...Seas 5 to 7 feet near shore and 7 to 9 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-241500- /O.CON.KMOB.SC.Y.0006.000000T0000Z-190124T1500Z/ Southern Mobile Bay-Mississippi Sound- 326 AM CST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...Northwest to north 18 to 23 knots early diminishing to 8 to 13 knots. * WAVES/SEAS...Waves 2 to 3 feet early subsiding to 1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 11:33 PM CST, 4 hours 36 minutes earlier.
Area forecast discussion, Jan 20, 11:33 PM CST, 4 hours 36 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1133 PM CST Sun Jan 20 2019 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 06Z issuance...VFR conditions will continue across the area into the afternoon tomorrow. A light north wind at 5 to 10 knots will slowly turn north-northeast by mid-morning. BB/03 && .PREV DISCUSSION... /issued 548 PM CST Sun Jan 20 2019/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 00Z issuance...VFR conditions will persist through the night tonight. Northwest wind will relax to around 5 knots after sunset. BB/03 PREV DISCUSSION... /issued 346 PM CST Sun Jan 20 2019/ NEAR TERM /Now Through Monday/...Upper level trof axis pivots eastward off the Mid-Atlantic coast tonight. In its wake, short- wave ridging aloft overspreads the central Gulf coast region into the day Monday. Surface high pressure axis slides eastward over the Ohio River Valley by Monday. Winds are forecast to decouple tonight. Resultant lighter winds combined with drier air and clear skies tonight favors efficient radiational cooling processes. Lows sink into the mid to upper 20s north of the coast. Under sunny skies on Monday, highs in the mid 50s. Lows range from 9 to 13 degrees below normal and Monday's highs 4 to 8 degrees below normal. Due to a dry low to mid level airmass, daytime mixing lends a need to undercut guidance dewpoints by several degrees. With these adjustments gridded RH values for Monday indicates lowest values 26 to 31%. /10 SHORT TERM /Monday night Through Wednesday night/...A large, strong surface high pressure system across the eastern conus, with a central pressure of 1040mb across Ohio and a ridge extending south to the southern Gulf of Mexico, will shift east over the western Atlantic by midnight Tuesday night. This will allow a light easterly Monday night to shift to the southeast on Tuesday, and then to the south buy late Tuesday night into Wednesday while the next cold front approaches from the northwest. A broad upper ridge over the northern gulf and southern states will also shift eastward as the next upper trough exits the Rockies and desert southwest and dives southeast over the Great Plains and northwest Mexico by late Tuesday afternoon. This upper trough will then extend from the western Great Lakes, along the length of the Mississippi River, to the Bay of Campeche by midnight Wednesday night. Rain chances will increase Tuesday afternoon through midweek ahead of the trough and cold front, with an 80 percent chance of rain showers expected along and west of Tombigbee River by late Tuesday night, with scattered to numerous coverage to the east. Definite rain chances and a slight chance of thunderstorms are forecast on Wednesday, with the precipitation tapering off from west to east Wednesday evening as the strong cold front moves south of the coast. /22 LONG TERM /Thursday Through Sunday/...Another dry period will then resume as the upper trough moves east of the region Thursday morning, followed by a reinforcing upper trough late Thursday night into Friday. Surface high pressure will also build in from the west throughout the day Thursday, followed by a reinforcing cold front moving through the forecast area late Thursday night into Friday. Forecast confidence is low after this point as the GFS continues to the have the large upper trough over the eastern conus reinforced even further through Sunday morning keeping the area dry, while the ECMWF is much more progressive bringing yet another upper trough that digs further south then the last and approaches the region from the west Saturday night. The ECMWF develops an associated surface low pressure area over the northwest Gulf of Mexico on Saturday, and then tracks it east across the northern gulf Saturday night before deepening to around 998mb by noon Sunday across the northeast gulf, with another strong cold front pushing south through the forecast area Saturday night. This scenario would bring a high probability of very cold rain across the forecast area Saturday night through Sunday afternoon. Due to the forecast confidence at this time, will go with a blend of the models, keeping scattered rain showers in the forecast during this time frame. /22 MARINE...Winds and seas subside tonight as surface high pressure axis moves moves in from the west. Onshore flow strengthens by Tuesday as next cold front moves eastward out of the Plains. Strengthening onshore fetch causes seas to rebuild into the middle of the week. Frontal passage brings next wind shift Wednesday night and strong northwest flow in its wake to open up the latter end of the week. Seas to remain elevated. Next chance of rain comes mid week with the approach and passage of cold front. /10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jan 20, 6:16 PM CST, 9 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 616 PM CST Sun Jan 20 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-220030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 616 PM CST Sun Jan 20 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Tonight A light to moderate freeze will be likely over most of the area tonight as temperatures dip to around 25 to 30 degrees. There is a moderate risk for rip currents along Alabama and Florida panhandle beaches tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a moderate risk for rip currents along Alabama and Florida panhandle beaches Monday through midweek. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn severe spotter networks is not expected through Saturday. GMZ630>636-650-655-670-675-220030- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 616 PM CST Sun Jan 20 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight Small craft should exercise caution tonight over Mobile Bay, the Mississippi Sound, and unprotected Gulf waters tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hazardous conditions for small craft will redevelop over the marine area Tuesday through Thursday.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 5:31 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 4 days |
Nearby
Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.